# SDR N6WA2021022505

- Difficulty date: February 25, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 41,344 hours, 31,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323645
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 ON ANTENNA (ATC) DOUBLER BETWEEN FS295 AND FS310 @ STRINGER 27.R&R ANTENNA DOUBLER BETWEEN FS295 AND FS310 & STR 27 IAW CRJ 700 SRM 51-42-06.
